Segui
Enrico Pasqualetto
Titolo
Citata da
Citata da
Anno
Behaviour of the reference measure on spaces under charts
N Gigli, E Pasqualetto
Communications in Analysis and Geometry 29 (6), 1391-1414, 2021
77*2021
Lectures on nonsmooth differential geometry
N Gigli, E Pasqualetto
Springer International Publishing, 2020
452020
Equivalence of two different notions of tangent bundle on rectifiable metric measure spaces
N Gigli, E Pasqualetto
Communications in Analysis and Geometry 30 (1), 1-51, 2022
36*2022
Rectifiability of the reduced boundary for sets of finite perimeter over spaces
E Bruè, E Pasqualetto, D Semola
Journal of the European Mathematical Society, 2022
312022
Quasi-continuous vector fields on RCD spaces
C Debin, N Gigli, E Pasqualetto
Potential Analysis 54 (1), 183-211, 2021
252021
Infinitesimal Hilbertianity of Locally -Spaces
S Di Marino, N Gigli, E Pasqualetto, E Soultanis
The Journal of Geometric Analysis 31, 7621-7685, 2021
24*2021
Rectifiability of RCD(K,N) spaces via -splitting maps
E Bruè, E Pasqualetto, D Semola
arXiv preprint arXiv:2001.07911, 2020
182020
Differential of metric valued Sobolev maps
N Gigli, E Pasqualetto, E Soultanis
Journal of Functional Analysis 278 (6), 108403, 2020
172020
Infinitesimal Hilbertianity of weighted Riemannian manifolds
D Lučić, E Pasqualetto
Canadian Mathematical Bulletin 63 (1), 118-140, 2020
172020
Isoperimetric sets in spaces with lower bounds on the Ricci curvature
G Antonelli, E Pasqualetto, M Pozzetta
Nonlinear Analysis 220, 112839, 2022
152022
The Serre-Swan theorem for normed modules
D Lucic, E Pasqualetto
Rendiconti del Circolo Matematico di Palermo Series 2, 2018
112018
Sharp isoperimetric comparison and asymptotic isoperimetry on non collapsed spaces with lower Ricci bounds
G Antonelli, E Pasqualetto, M Pozzetta, D Semola
arXiv preprint arXiv:2201.04916, 2022
92022
Constancy of the dimension in codimension one and locality of the unit normal on RCD (K, N) spaces
E Brue, E Pasqualetto, D Semola
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2022
92022
Characterisation of upper gradients on the weighted Euclidean space and applications
D Lučić, E Pasqualetto, T Rajala
Annali di Matematica Pura ed Applicata (1923-) 200, 2473-2513, 2021
72021
Duals and pullbacks of normed modules
N Gigli, D Lučić, E Pasqualetto
arXiv preprint arXiv:2207.04972, 2022
62022
Representation theorems for normed modules
S Di Marino, D Lučić, E Pasqualetto
arXiv preprint arXiv:2109.03509, 2021
62021
Testing the Sobolev property with a single test plan
E Pasqualetto
arXiv preprint arXiv:2006.03628, 2020
62020
Universal infinitesimal Hilbertianity of sub-Riemannian manifolds
E Le Donne, D Lučić, E Pasqualetto
Potential Analysis, 1-26, 2022
52022
Abstract and concrete tangent modules on Lipschitz differentiability spaces
T Ikonen, E Pasqualetto, E Soultanis
Proceedings of the American Mathematical Society 150 (1), 327-343, 2022
52022
A short proof of the infinitesimal Hilbertianity of the weighted Euclidean space
S Di Marino, D Lučić, E Pasqualetto
Comptes Rendus. Mathématique 358 (7), 817-825, 2020
52020
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20